# SDR USAA2013031200004

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 40,190 hours, 16,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENTS REPORTED A DIRTY SOCK SMELL ON DESCENT BELOW 10,000 FEET.  SMELL NOT NOTICED IN FLIGHT DECK.  MAINTENANCE TROUBLESHOT AIRCRAFT AND FOUND A SLIGHT ODOR DURING ENGINE NR 1 START WHICH DISSIPATED QUICKLY.  ACCOMPLISHED CHECKS AND DECONTAMINATION OF ENVIRONMENT CONTROL SYSTEM.  AIRCRAFT OK FOR SERVICE.
